# SDR UF6A970902

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: AE7067338
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 10,840 hours
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

CWA - FLT 5715 - LOW OIL PRESSURE ON NR 2 ENGINE, CWP WARNING.  MAINTENANCE TIGHTENED LINE ON NR 2 ENGINE INBOARD OIL COOLER LINE.  LEAK CHECK GOOD.  (M)
